| Texto completo | |
| Autor(es): |
Shestakov, Ivan P.
;
Sokolov, Vladimir V.
Número total de Autores: 2
|
| Tipo de documento: | Artigo Científico |
| Fonte: | JOURNAL OF ALGEBRA AND ITS APPLICATIONS; v. 20, n. 04, p. 24-pg., 2021-04-01. |
| Resumo | |
Relations between triple Jordan systems and integrable multi-component models of the modified Korteveg-de Vries type are established. The most general model is related to a pair consisting of a triple Jordan system and a skew-symmetric bilinear operation. If this operation is a Lie bracket, then we arrive at the Lie-Jordan algebras [Speciality of Lie-Jordan algebras, J. Algebra 237 (2001) 621-636]. (AU) | |
| Processo FAPESP: | 16/07265-8 - Estruturas algébricas em teoria de integrabilidade |
| Beneficiário: | Ivan Chestakov |
| Modalidade de apoio: | Auxílio à Pesquisa - Pesquisador Visitante - Internacional |
| Processo FAPESP: | 18/23690-6 - Estruturas, representações e aplicações de sistemas algébricos |
| Beneficiário: | Ivan Chestakov |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |